MAUDE Adverse Event Report: STERILMED, INC. EP DIAGNOSTIC CATHETER LIVEWIRE DECA EXTRA LARGE CURL; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. EP DIAGNOSTIC CATHETER LIVEWIRE DECA EXTRA LARGE CURL; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number DAI401941
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction procedure with a reprocessed ep diagnostic catheter livewire deca extra large curl and there was a separation where the last electrode connects to the shaft of the catheter with internal components exposed.The package was opened at the time the physician requested the device for used, however, it is unknown if there was any physical damage to the packaging.There was no patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a premature ventricular contraction procedure with a reprocessed ep diagnostic catheter livewire deca extra large curl and there was a separation where the last electrode connects to the shaft of the catheter with internal components exposed.Multiple attempts have been completed to obtain product return status or tracking information, to no avail.A manufacturing record evaluation was performed, and no internal actions related to the complaint were found during the review.No device was received for analysis at this time.Since the product was not returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors could be made.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
EP DIAGNOSTIC CATHETER LIVEWIRE DECA EXTRA LARGE CURL
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13002698
Report Number2134070-2021-00031
Device Sequence Number4216970
Product Code NLH
UDI-Device Identifier10888551008990
UDI-Public10888551008990
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberDAI401941
Device Catalogue NumberDAI401941
Device Lot Number2142912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown